PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What are some medications that can affect your sex life?

ANSWER

The side effects of some medications can cause sexual problems. Some that can do this include:

If you have reason to suspect that any of your meds are dampening your sex life, talk with your doctor.

  • antidepressants
  • antihistamines
  • blood pressure medicines
  • cholesterol-lowering drugs
  • ulcer medications

From: 7 Tips for Better Sex After 50 WebMD Medical Reference

SOURCES:

AARP: "5 Myths About Sex and Aging," "How Sex Changes for Men After 50," "When Making Love Hurts," "Are You Healthy Enough for Sex?" “6 Ways to Make Lovemaking Great,” “7 Meds That Can Wreck Your Sex Life.”

National Institute on Aging: "Sexuality in Later Life," "Exercise & Physical Activity: Your Everyday Guide from the National Institute on Aging."

Mayo Clinic: “Exercise: 7 benefits of regular physical activity,” “Senior Sex Tips.”

Boston University School of Medicine: “Erectile Dysfunction and Bicycling.”

Reviewed by Carol DerSarkissian on November 23, 2018

SOURCES:

AARP: "5 Myths About Sex and Aging," "How Sex Changes for Men After 50," "When Making Love Hurts," "Are You Healthy Enough for Sex?" “6 Ways to Make Lovemaking Great,” “7 Meds That Can Wreck Your Sex Life.”

National Institute on Aging: "Sexuality in Later Life," "Exercise & Physical Activity: Your Everyday Guide from the National Institute on Aging."

Mayo Clinic: “Exercise: 7 benefits of regular physical activity,” “Senior Sex Tips.”

Boston University School of Medicine: “Erectile Dysfunction and Bicycling.”

Reviewed by Carol DerSarkissian on November 23, 2018

NEXT QUESTION:

When should you see a doctor about sex after 50?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.